Advertisement -- Learn more about ads on this site.


    LOFLLAMA   34,047
SparkPoints
30,000-39,999 SparkPoints
 
 
Poor Bipolar Always Gets Blamed!

Monday, November 18, 2013

This is SO ridiculous I'm actually a little embarrassed to admit it. This morning while I'm researching my 'new' symptoms (insomnia & fatigue that I have suffered from since I was a teenager!...10-11 years ago! HA!) I put all my information into a symptom checker. The first thing that comes up was Fibromyalgia!

I was diagnosed with Fibromyalgia 12 years ago. I KNOW the symptoms!!! Geez! I guess I'm more like society after all. Something goes wrong I blame the mentally ill!!! For weeks I've been focusing on how I can manage my Bipolar better to deal with the symptoms.

Here they are:
Pain
Anxiety
Concentration and memory problems
Depression
Fatigue
Headaches
Irritable bowel syndrome
Morning stiffness
Sleep problems
Numbness, and tingling in hands, arms, feet, and legs
Tender points

THESE ARE FIBROMYALGIA SYMPTOMS!

The second diagnosis was Viral Infection. I was diagnosed with an 'underlying unspecified' viral infection a few years ago. It came back on my lab work, but they have no idea what caused it.

Here are the symptoms I have from it:
Body aches or pains
Fatigue
Joint aches


So why hasn't it dawned on me up until now that my fatigue & insomnia could be something besides Bipolar??? I have a Dr appointment in the morning. I think we've been adjusting meds for the wrong thing! Gads! I get sick of being sick.

My list of medical conditions consists of, but not limited to, are:
Collegenous Colitis
Fibromyalgia
Degenerative Bone Disease (I had neck surgery to replace discs in 2006)
Underlying Unspecified Viral Infection
Bipolar
High Blood Pressure
Alcoholism
Acid Reflux

No wonder I'm so flipping tired!!! None of these have a 'cure', but most of them have lovely medication that I can take for them.
Here are the side effects of SOME of the meds:
constipation
dizziness
insomnia
hot flush or excessive sweating
vomiting
palpitations or increased heart rate
dry mouth
high blood pressure
worsening depression/other psychiatric conditions
unusual behavior changes (including possible suicidal thoughts/attempts)
other mental/mood changes (including new/worsening anxiety, panic attacks, trouble sleeping, irritability, hostile/angry feelings, impulsive actions, severe restlessness, very rapid speech)
Dizzy
Head Pain
Abnormally Low Blood Pressure
Joint Pain
Fever
Rash
Chest Pain
High Amount of Potassium in the Blood
Acute Infection of the Nose, Throat or Sinus
Indigestion
Cramps
Low Energy
Taste Problems
Cough
Feel Like Throwing Up
Throwing Up
Diarrhea
Stomach Cramps
Feeling Weak

Those are side effects of (ONLY) 3 of my meds. So, now I have to question are the meds making me worse or better???


SHARE
  Member Comments About This Blog Post:

MORGAINE311 11/26/2013 7:10PM

    Thank you for sharing this. I have dealt with the same sort of thing; being diagnosed with just about everything under the sun. I hope you find what you need to heal emotionally, and live as free from pain as possible. Keep me posted.

Report Inappropriate Comment
TOKIEMOON 11/19/2013 8:25PM

    OMG or OMB! Thanks for reminding me how Rx is NOT the answer. How do you manage to accomplish all that you do? (Like you don't have enough health problems dealt to you?) Think about that, the next time you tell yourself you are not doing enough!

Report Inappropriate Comment
IAM146POUNDS 11/19/2013 5:02AM

    Oh sweetheart emoticon all that ill health to contend with and you still give so much of your time and energy to help others and fight for causes that you believe in. You are a true angel emoticon

I have a good friend who has bi-polar and a host of other illnesses, and she is constantly juggling the different meds. When one is changed around the others are all knocked out of synch, and I have huge admiration for her, because, like yourself, she keeps on going regardless.

If there were any easy answers or even difficult answers you would likely have found them. Follow your instincts and your heart and see where it leads you through this latest trial. emoticon

Report Inappropriate Comment
COCK-ROBIN 11/18/2013 11:48PM

    I'm not sure. I wouldn't be able to guess, it's so complex. I hope it gets better for you.

Report Inappropriate Comment
SYLPHINPROGRESS 11/18/2013 11:04PM

    Oy gevalt. Maybe this will help clarify the direction to take:

Resumé

Razors pain you;
Rivers are damp;
Acids stain you;
And drugs cause cramp.
Guns aren't lawful;
Nooses give;
Gas smells awful;
You might as well live.

--Dorothy Parker

Report Inappropriate Comment
KIM22211 11/18/2013 10:58PM

    no kidding!!!! I wish there was a "cure" so you did not have to take them! gosh that sucks! I miss you btw. I have been busy but thought of you often!!! much love!!!

Report Inappropriate Comment
STEVEN_D 11/18/2013 9:38PM

    Medicine commercials always get me, the side effects they list in just a few seconds make the medicine sound worse than what it's supposed to help. Hope your Dr appt. goes ok.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by LOFLLAMA